# SDR ASOA2012113002582

- Difficulty date: November 26, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 21,424 hours, 14,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT IS INOPERATIVE.  R & R BATTERIES IN FLASHLIGHT IAW AMM 25-61-00.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
